# SDR USAA2013031300003

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 47,297 hours, 19,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT COVER MISSING AT 1L.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER AT 1L.
